MathSciNet Relay Station
MathSciNet bibliographic data
MR2407866 (2009f:41039) 41A55 (11K38 33C55 46E22 65D30)
Sun, Xingping; Chen, Zhenzhong Spherical basis functions and uniform distribution of points on spheres. J. Approx. Theory 151 (2008), no. 2, 186–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement